# SDR REXA2025012300072

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 37,922 hours, 27,288 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533409
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER GEAR RETRACTION HANDLE SELECTED UP. ALL GEAR REMAINED DOWN AFTER CYCLNG HANDLE.  GEAR WAS ABLE TO RETRACT ON THIRD ATTEMPT.  R/R LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10 REFER TO NRWC #869574, 869575, AND 869803 FOR WORK PERFORMED REQUIRED OPS TEST FOR LANDING GEAR SELECTOR VAVLE AND LANDING GEAR CONTROL PANEL LEVER REFER TO CONTROL # 4001830-1 . ALL OPS CHECK GOOD.
